# SDR 97UAL900123

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7456U
- Make and model: Boeing 727222
- Aircraft serial: 21910
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Condition: Failed
- Location: Rt Bleed Syst
- Component: Airesearch, 898126
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CABIN FILLED WITH SMOKE.  RIGHT PACK COMPRESSOR TEMPERATURE WENT INTO YELLOW BAND.  MAIN SUPPLY TEMPERATURE EXCEEDED 160 DEGREES.  REPLACED BLEED AIR REGULATOR.
